# SDR 20001017SH045

- Difficulty date: September 15, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N9627Q
- Make and model: Cessna 172M
- Aircraft serial: 17265711
- Engine: Lyc O320E2D
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4222
- Part serial: A063082
- Condition: Defective
- Location: Front Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT BEARING WORKED OUT OF HOUSING IN 199 HOURS TIME IN SERVICE DUE TO INCORRECT BUSHING NOT PROPERLY FITTED IN HOUSING.  INCORRECT PART SIZE, INCORRECT INSTALLATION.  OHC WOH 467690 6/10/00.  (X)
